# SDR UIEA2020092802097

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Bs 1298-1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38R IS CORRODED BETWEEN 1285 AND 1307.  REMOVED DAMAGED STRINGER SECTION AND INSTALLED REPAIRED SECTION, IAW B767 SRM 53-00-03 REPAIR 2.
